# SDR DHL2002726006

- Difficulty date: November 9, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 15934
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  FORWARD LOWER CARGO COMPARTMENT FIRE DETECTOR S/N 1698 INOP AMBER & GREEN LIGHTS ILLUMINATED ON DETECTION SYS DISPLAY.2)  DEFERRED LOWER CARGO COMPARTMENT FIRE DETECTOR S/N 1698 PER DHL MEL 26-19-1 CAT B DMI#10927. PLACARD INSTALLED.3)  REF. DMI #10927 "FORWARD LOWER CARGO COMPARTMENT FIRE DETECTOR S/N1698INOP AMBER+GREEN LIGHTS ILLUMINATED ON DETECTION SYSTEM DISPLAY."4)  REMOVED SMOKED DETECTOR SN#1698 INSTALLED SER NO.#15934 IN FWD PIT PERB727 M/M SUPP 26-16-01 TESTED PER B727 M/M SUPP 26-16-00 OPS CHECKS GOOD THIS ACTION CLEARS DMI # 10927 .PLACARD REMOVED
